| Catalog Number |
305211 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
"when we took out the blunt fill needle from the faricimab box, found the packaging of the blunt fill needle was unsealed." the needle was not used for the patient.
Additional Manufacturer Narrative
H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3: the date received by manufacturer has been used for this field.B3: the date received by manufacturer has been used for this field.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.